A mathematical model of gas outflow from gas-saturated ice and gas hydrates

G. I. Barenblatt, L. I. Lobkovsky, R. I. Nigmatulin

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)

Abstract

This paper considers gas outflow from the agglomerate composed of gas-saturated ice, free gas, and gas hydrates. The agglomerate is considered to be a multicomponent continuous medium.

Original languageEnglish
Pages (from-to)1046-1049
Number of pages4
JournalDoklady Earth Sciences
Volume470
Issue number2
DOIs
Publication statusPublished - 1 Oct 2016
Externally publishedYes

Fingerprint

Dive into the research topics of 'A mathematical model of gas outflow from gas-saturated ice and gas hydrates'. Together they form a unique fingerprint.

Cite this